# SDR FDEA201708302412

- Difficulty date: August 30, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 52,190 hours, 11,660 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: AYG70305511
- Part serial: EFS30484
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  RECEIVED A LEVEL 2 FLAP DISAGREE. MATCHED FLAPS BACK TO 10'. RAN QRH INBOARD FLAPS WOULD NOT  MOVED PAST 10'. MADE A FLAPS 10'.  LANDED AT THE NEAREST SUITABLE AIRPORT.   INSTALLED A NEW INBOARD WING FLAP CONTROL VALVE IAW AMM 27-52-03-4.  PERFORMED AN OPS CHECK IAW AMM 27-50-00-710-801.  RAN NR 1 AND 2 ENGINES IAW JRH AND MOVED FLAPS 20-10 AND 10-0 SEVERAL TIMES AND WAS UNABLE TO DUPLICATE PROBLEM.  ACFT OK FOR SERVICE.
